Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the numerical solution of convolution integral equations and systems of such equations


Author: J. G. Jones
Journal: Math. Comp. 15 (1961), 131-142
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0122001-7
MathSciNet review: 0122001
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    J. N. Nielsen & W. C. Pitts, “General theory of wave-drag reduction for combinations employing quasi-cylindrical bodies with an application to swept wing and body combinations,” NACA TN 3722, National Advisory Committee for Aeronautics, Washington, D. C., September 1956. J. G. Jones, “A method for designing body shape to produce prescribed pressure distributions on wing-body combinations at supersonic speeds,” (to be published as (British) ARC Current Paper).
  • L. Fox and E. T. Goodwin, The numerical solution of non-singular linear integral equations, Philos. Trans. Roy. Soc. London Ser. A 245 (1953), 501–534. MR 54355, DOI https://doi.org/10.1098/rsta.1953.0005
  • William Edmund Milne, Numerical solution of differential equations, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0068321
  • D. R. Hartree, Numerical analysis, Oxford, at the Clarendon Press, 1952. MR 0052871

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

Article copyright: © Copyright 1961 American Mathematical Society